# SDR UIEA2023092200842

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 97,241 hours, 20,772 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE - SECTION 45 - STA 955 REAR SPAR BULKHEAD SIDE FITTINGS - FAIL-SAFE STRAP - INSPECTION - SB 767-53A0100 R3 - AD 2012-09-04( WAS REPAIRED IAW ATLAS EO 6753A070 AND SB 767-53A0100. NO FURTHER DEFECTS NOTED )
